# SDR 98ZZZM161

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG180U281
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLT 920 FROM MCO, THE AIRDATA COMPUTER FAILED.  THE AIRCRAFT RETURNED TO MCO.  REPLACED THE NR 1 AIR DATA COMPUTER.  TESTED THE ADC SYSTEM, ALL NORMAL.  (M)
